The distribution of r-th powers in a finite field.
Journal für die reine und angewandte Mathematik, Tome 245 (1970), pp. 183-187
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1970__245_151070,
author = {Clifton Whyburn},
title = {The distribution of r-th powers in a finite field.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {183--187},
year = {1970},
volume = {245},
zbl = {0205.35504},
url = {http://geodesic.mathdoc.fr/item/JRAM_1970__245_151070/}
}
Clifton Whyburn. The distribution of r-th powers in a finite field.. Journal für die reine und angewandte Mathematik, Tome 245 (1970), pp. 183-187. http://geodesic.mathdoc.fr/item/JRAM_1970__245_151070/